# SDR HEEA072557

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 10,948 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Part serial: RH4063A
- Condition: Damaged
- Location: Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT VALVE THROUGH BOLTS (2 EA) ARE VERY STIFF AND CANNOT BE MOVED BY HAND.  STIFF FLIGHT CONTROLS. REPLACED WITH SERVICEABLE SERVO.
